Survival function estimation when lifetime and censoring time are dependent
Nader Ebrahimi and
Daniel Molefe
Journal of Multivariate Analysis, 2003, vol. 87, issue 1, 101-132
Abstract:
In this paper we consider a model for dependent censoring and derive a consistent asymptotically normal estimator for the underlying survival distribution from a sample of censored data. The methodology is illustrated with an application to the analysis of cancer data. Some simulations to evaluate the performance of our estimator are also presented. The results indicate that our estimator performs reasonably well in comparison to the other dependent censoring survival curve estimators.
Keywords: Dependent; censoring; Copula; Kaplan-Meier; Kernel; density; function; Band-width; Jackknife; variance (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(03)00027-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:87:y:2003:i:1:p:101-132
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().